# SDR SWAA2024121074898

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,908 hours, 18,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BULB LIGHTS INOP ON AFT LAV LH<[01] RELAMPED AND TESTED EMERGENCY EXIT LIGHT BULBS ON AFT L/H LAV IAW AMM 33-51-01-960-801. NO DEFECTS NOTED.;[02] VERIFIED ACTION 1. JOB COMPLETE.
